|NNRTIs and lipitor
Jan 17, 2005
What is your feeling about Lipitor to lower cholesterol in patients on nnrti regimens? I've been on Sustiva/Truvada for 14 weeks with great results but have been battling high cholesterol for about 10 years, HDL high, LDL low, well controlled by Lipitor, but am not taking it now. I'm 40 and very thin 5'8, 135. I understand these drugs are metabolized by the same enzymes in the liver, so are interactions an issue?
| Response from Dr. Holodniy
Lipitor and other statins are not on the absolutely contraindicated list on the FDA approved package insert for sustiva. With anything you just need to be careful and have close followup.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Sign Of AIDS?
- Black Spots After Having Sex During Period Worried I Have HIV
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Loose Stool After Swallowing Sperm Worried I Have HIV
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.